Holomorphic Evolution: Metamorphosis of the Loewner Equations
Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 1, pp. 137-165
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_2013_9_6_1_a5,
author = {Bracci, Filippo},
title = {Holomorphic {Evolution:} {Metamorphosis} of the {Loewner} {Equations}},
journal = {Bollettino della Unione matematica italiana},
pages = {137--165},
year = {2013},
volume = {Ser. 9, 6},
number = {1},
zbl = {1385.30001},
mrnumber = {3077115},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a5/}
}
Bracci, Filippo. Holomorphic Evolution: Metamorphosis of the Loewner Equations. Bollettino della Unione matematica italiana, Série 9, Tome 6 (2013) no. 1, pp. 137-165. http://geodesic.mathdoc.fr/item/BUMI_2013_9_6_1_a5/